# SDR WX0A070293

- Difficulty date: April 28, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49667
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 9911500187
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRACKET CRACKED AFT SIDE OF BULKHEAD 37 ABOVE SHELF.
